MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cad.0000000000001162

Медицинская библиотека · Anti-cancer drugs · 2022

Intravenous immunoglobulin efficacy on pembrolizumab induced severe toxic epidermal necrolysis.

Kian Waleed, Zemel Melanie, Elobra Firas, Sharb Adam A, Levitas Dina, Assabag Yarden, Alguayn Farouq, Yakobson Alexander, Rouvinov Keren, Fuchs Lior

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Pembrolizumab is an immune checkpoint inhibitor used in many different cancers. Several immune-related adverse events (irAEs) have been associated with pembrolizumab, including toxic epidermal necrolysis. Here, we are presenting a patient with non-small cell lung cancer that developed toxic epidermal necrolysis 3-days following initiation of pembrolizumab. Following high-dose steroid therapy, intravenous immunoglobulin 2 g/kg was initiated and resulted in complete resolution of all his irAEs. To our knowledge, this is the first reported case of total re-epithelialization and resolution of immune checkpoint inhibitor-induced toxic epidermal necrolysis following the use of intravenous immunoglobulin.

Для цитирования: Kian Waleed, Zemel Melanie, Elobra Firas, Sharb Adam A, Levitas Dina, Assabag Yarden, Alguayn Farouq, Yakobson Alexander, Rouvinov Keren, Fuchs Lior. Intravenous immunoglobulin efficacy on pembrolizumab induced severe toxic epidermal necrolysis.. Anti-cancer drugs. 2022. DOI: 10.1097/cad.0000000000001162.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.